Alert archive / Arkansas / River Flood Warnings in 2016
River Flood Warning 44, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Mar 10, 2016, 11:47 AM CST for Dunklin County, Missouri; Clay County, Greene County, Arkansas. It took effect at Mar 11, 2016, 6:00 PM CST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2016, 11:47 AM CST (17:47 UTC)
- In effect from
- Mar 11, 2016, 6:00 PM CST
- Expired
- Mar 12, 2016, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at St. Francis (SFRA4).
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 27 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
126
WGUS44 KMEG 101747
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 AM CST THU MAR 10 2016
The National Weather Service has issued a Flood Warning for the
Coldwater River...Loosahatchie River...North Fork Obion River...S.F.
Fork Forked Deer River...S.F. Forked Deer River...Saint Francis
River...Tallahatchie River...Wolf River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tonight or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC047-157-110600-
/O.NEW.KMEG.FL.W.0041.160311T0000Z-160311T0600Z/
/ROST1.1.ER.160311T0000Z.160311T0000Z.160311T0000Z.NR/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Wolf River near Wolf River Near Rossville 1N
* from Thursday March 10 until Thursday March 10.
* At 11 AM Thursday the stage was...12.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.0 feet Thursday March 10.
* Flood stage is 13.0 feet.
At 13.0 feet, Small creeks that flow into the Wolf River will begin
to back up. Flooding will begin near the Wolf River north of Piperton
and north of Collierville..
&&
LAT...LON 3516 8964 3516 8914 3483 8915 3491 8943
3502 8965
$$
TNC131-183-111746-
/O.EXT.KMEG.FL.W.0036.000000T0000Z-160311T2000Z/
/NOMT1.2.ER.160310T2212Z.160311T0600Z.160311T1400Z.NO/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the North Fork Obion River near Martin
* from Thursday March 10 until Friday March 11.
* At 11 AM Thursday the stage was...19.6 feet.
* Moderate flooding is forecast.
* Maximum forecast stage of 21.0 feet Friday March 11.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday March 10 and
continue to rise to near 21.0 feet by Friday March 11. The river
will fall below flood stage by Friday March 11.
At 21.0 feet, Residents in the community of Rives should complete
necessary flood precautions. Evacuations may be required. Extensive
crop land flooding is occurring near the river in northeast Obion
County and the northwest portion of Weakley County. Equipment and
livestock should be moved to higher ground..
&&
LAT...LON 3649 8909 3649 8872 3633 8872 3633 8909
$$
TNC113-111746-
/O.NEW.KMEG.FL.W.0042.160310T1747Z-160313T1200Z/
/JKNT1.1.ER.160310T1607Z.160311T1200Z.160313T0600Z.NO/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the S.F. Forked Deer River at Jackson
* until Sunday March 13.
* At 11 AM Thursday the stage was...34.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 35.0 feet Friday March 11.
* Flood stage is 34.0 feet.
* The river rose above flood stage Thursday March 10 and will
continue rising to near 35.0 feet by Friday March 11. The river
will fall below flood stage Sunday March 13.
At 35.0 feet, The east bank of the South Fork of the Forked Deer
River overflows flooding low lying areas of the University of
Tennessee Agriculture Experiment Station..
&&
LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906
$$
TNC033-045-097-111746-
/O.CON.KMEG.FL.W.0032.000000T0000Z-000000T0000Z/
/HLST1.2.ER.160309T2153Z.160311T0600Z.000000T0000Z.NO/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 11 AM Thursday the stage was...11.1 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 13.5 feet Friday March 11.
* Flood stage is 9.0 feet.
* The river rose above flood stage Wednesday March 09 and will
continue rising to near 13.5 feet by Friday March 11 then begin
falling.
At 14.0 feet, Flood water is flowing over several low lying roads
near the river and access to low lying areas will be limited due to
high water..
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
TNC047-157-111746-
/O.EXT.KMEG.FL.W.0033.000000T0000Z-160312T0745Z/
/ARLT1.2.ER.160310T1030Z.160311T0600Z.160312T0145Z.NO/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* until Friday March 11.
* At 11 AM Thursday the stage was...20.7 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 22.0 feet Friday March 11.
* Flood stage is 20.0 feet.
* The river rose above flood stage Thursday March 10 and will
continue rising to near 22.0 feet by Friday March 11. The river
will fall below flood stage Friday March 11.
At 21.0 feet, Brief road is flooding. .
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$
MSC137-143-111746-
/O.EXT.KMEG.FL.W.0034.000000T0000Z-160313T1700Z/
/SARM6.2.ER.160309T1545Z.160311T0600Z.160313T1100Z.NR/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Coldwater River near Sarah
* until Sunday March 13.
* At 11 AM Thursday the stage was...23.5 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 24.5 feet Friday March 11.
* Flood stage is 18.0 feet.
* The river rose above flood stage Wednesday March 09 and will
continue rising to near 24.5 feet by Friday March 11. The river
will fall below flood stage Sunday March 13.
At 23.0 feet, Numerous homes in Marks are flooding..
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC119-111746-
/O.NEW.KMEG.FL.W.0043.160311T0000Z-160314T1435Z/
/MKSM6.1.ER.160311T0000Z.160312T0600Z.160314T0835Z.NR/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Coldwater River at Marks
* from Thursday March 10 until Monday March 14.
* At 11 AM Thursday the stage was...38.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 40.5 feet Saturday March 12.
* Flood stage is 39.0 feet.
* Forecast to rise above flood stage by Thursday March 10 and
continue to rise to near 40.5 feet by Saturday March 12. The river
will fall below flood stage by Monday March 14.
At 41.0 feet, Widespread flooding of residential areas and farmland
is occurring in Northern Quitman county. Numerous secondary roads are
flooded.
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
ARC021-055-MOC069-111746-
/O.NEW.KMEG.FL.W.0044.160312T0000Z-160313T0000Z/
/SFRA4.1.ER.160312T0000Z.160312T0000Z.160312T0000Z.NO/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Saint Francis River near Saint Francis
* from Friday March 11 until Friday March 11.
* At 11 AM Thursday the stage was...18.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.0 feet Friday March 11.
* Flood stage is 22.0 feet.
At 22.0 feet, Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the river
are flooded..
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
MSC119-111746-
/O.NEW.KMEG.FL.W.0045.160312T0600Z-160313T0000Z/
/LMGM6.1.ER.160312T0600Z.160312T0600Z.160312T1800Z.NO/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Tallahatchie River near Lambert
* from Saturday March 12 until Saturday March 12.
* At 11 AM Thursday the stage was...30.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.0 feet Saturday March 12.
* Flood stage is 32.0 feet.
At 32.0 feet, Low lying farmland in northern Quitman County is
flooded..
&&
LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
3401 9021 3408 9046
$$
MSC135-111746-
/O.NEW.KMEG.FL.W.0046.160311T0206Z-160315T1500Z/
/SWNM6.1.ER.160311T0206Z.160312T0600Z.160315T0900Z.NR/
1147 AM CST THU MAR 10 2016
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Tallahatchie River near Swan Lake
* from Thursday March 10 until Tuesday March 15.
* At 11 AM Thursday the stage was...22.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 30.0 feet Saturday March 12.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Thursday March 10 and
continue to rise to near 30.0 feet by Saturday March 12. The river
will fall below flood stage by Tuesday March 15.
At 31.0 feet, Farmland flooding is extensive and access will be
restricted in low lying areas..
&&
LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
3381 9046
$$1 follow-up statement
976
WGUS84 KMEG 110337
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
937 PM CST THU MAR 10 2016
The Flood Warning is canceled for the Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued tomorrow morning or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-110407-
/O.CAN.KMEG.FL.W.0044.000000T0000Z-160313T0000Z/
/SFRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 PM CST THU MAR 10 2016
Forecast information for
Saint Francis River near Saint Francis
* At 09 PM Thursday the stage was 19.5 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 21.0 feet Saturday March 12.
* Flood stage is 22.0 feet.
* Forecast...The river will rise to near 21.0 feet Saturday March 12.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 10, 11:38 AM CST, 9 minutes earlier.
Area forecast discussion, Mar 10, 11:38 AM CST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CST THU MAR 10 2016
.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.PREV DISCUSSION... /ISSUED 1021 AM CST THU MAR 10 2016/
UPDATE...
A MAJOR HYDROLOGIC EVENT IS ONGOING ACROSS THE MID-SOUTH AS THE
REGION PREPARES FOR ANOTHER WAVE OF HEAVY RAINFALL THROUGH THE
AFTERNOON.
WIDESPREAD RAINFALL TOTALS OF 5-9" HAVE ALREADY BEEN RECORDED
ACROSS THE REGION WITH SOILS COMPLETED SATURATED. OF PARTICULAR
CONCERN IS ANOTHER ROUND OF TRAINING...HEAVY PRECIP WITH EMBEDDED
CONVECTION. RATES WITHIN THE CONVECTIVE PORTION OF THIS LINE ARE
APPROACHING 1-2" PER HOUR WHICH HAS THE POTENTIAL TO CREATE LIFE-
THREATENING FLASH FLOODING ACROSS PORTIONS OF NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE THROUGH THE EARLY AFTERNOON.
AN ADDITIONAL 2-4" OF RAIN IS POSSIBLE WHICH WILL ALSO CONTRIBUTE
TO ONGOING RIVER FLOODING. THIS IS A POTENTIALLY DANGEROUS
SITUATION DEVELOPING WITH THE RISK OF EXCESSIVE RAINFALL
ESSENTIALLY MAXED OUT.
PRECIPITATION RATES WILL DECREASE FROM WEST TO EAST BY MID TO LATE
AFTERNOON AS A SUBTLE SHORTWAVE LIFTS NORTHEAST...BRINGING AN END
TO THE MORE SUBSTANTIAL FLASH FLOOD THREAT...WITH RIVER FLOODING
MOST CERTAINLY CONTINUING.
TVT
PREV DISCUSSION... /ISSUED 554 AM CST THU MAR 10 2016/
UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 321 AM CST THU MAR 10 2016/
DISCUSSION...
HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE MIDSOUTH TODAY. TWO
WEAK STATIONARY BOUNDARIES STRETCH ACROSS THE CWA THIS MORNING.
THE FIRST ONE STRETCHES FROM NEAR CAPE GIRARDEAU MISSOURI TO NEAR
SEARCY ARKANSAS. THE SECOND ONE STRETCHES FROM NEAR OXFORD
MISSISSIPPI TO CENTRAL LOUISIANA. HEAVY RAIN CONTINUES TO TRAIN
ALONG AND BETWEEN THESE TWO BOUNDARIES AS ANOMALOUS MOISTURE
CONTINUES TO ADVECT INTO THE REGION. WIDESPREAD THREE TO SIX
INCHES HAS FALLEN IN THIS CORRIDOR BETWEEN THE BOUNDARIES
INCLUDING ACROSS THE MEMPHIS METRO AREA. ISOLATED AMOUNTS AS HIGH
AS EIGHT INCHES HAVE OCCURRED OVER PORTIONS OF PHILLIPS COUNTY
ARKANSAS. SINCE FLASH FLOOD WARNINGS HAVE BEEN NEARLY CONTINUOUS
FROM THIS AFTERNOON...HAVE BEEN TRANSITIONING TO AREAL FLOOD
WARNINGS. AS A RESULT...WILL GO AHEAD AN TRANSITION THE FLASH
FLOOD WATCH TO A FLOOD WATCH AS FLOODING WILL BECOME MORE RIVER
ORIENTED. EXPECT ANOTHER WIDESPREAD TWO TO THREE INCHES COULD FALL
IN THIS CORRIDOR THROUGH THIS EVENING. A NUMBER OF RIVERS
INCLUDING THE WOLF...COLDWATER...NORTH FORKED DEER...AND THE OBION
RIVER HAVE RISEN QUITE A BIT SINCE YESTERDAY MORNING. THESE
RIVER BASINS WILL BE OF THE MOST CONCERN OVER THE NEXT 24 TO 48
HOURS.
THE UPPER LEVEL LOW RESPONSIBLE FOR THE HEAVY RAIN WILL CONTINUE
TO MEANDER ACROSS TEXAS SATURDAY. AS A RESULT...SHORTWAVES
ROTATING AROUND THE LOW WILL HELP SET OFF SEVERAL ROUNDS OF HEAVY
RAIN. EXPECT THAT BY THIS EVENING...RAIN MAY TAPER OFF SOME ACROSS
THE MIDSOUTH BUT ANOTHER SHORTWAVE WILL KICK OFF HEAVIER SHOWERS
AND THUNDERSTORMS ON FRIDAY THAT WILL LIFT NORTHWARD THROUGH THE
MIDSOUTH. ANOTHER LULL COULD OCCUR FRIDAY EVENING BEFORE ANOTHER
SHORTWAVE SETS OFF ROUND 3 OF HEAVIER CONVECTION ON SATURDAY. ON
SATURDAY...THE UPPER LOW WILL FINALLY BEING TO LIFT NORTHWARD AND
WEAKEN...OPENING UP AS A BROAD UPPER TROF. THIS WILL MOVE MOST OF
THE CONVECTION NORTH OF THE CWA DURING THE OVERNIGHT PERIODS
SATURDAY NIGHT. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED...THE
FLOOD POTENTIAL WILL REMAIN HIGH AND THE WATCH MAY NEED TO BE
EXPANDED INTO THE WEEKEND FOR PORTIONS OF THE AREA. FOR NOW WILL
KEEP THE EXPIRATION 6 PM FRIDAY EVENING. WOULD NOT BE SURPRISED TO
SEE AN ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES FROM
TODAY INTO THE EARLY PART OF THE WEEKEND WHERE THE HEAVIEST RAIN
HAS ALREADY OCCURRED. IN PARTICULAR...ARES FROM UNION CITY
SOUTHWARD THROUGH THE MEMPHIS METRO AREA SOUTH INTO PHILLIPS
COUNTY ARKANSAS/COAHOMA COUNTY MISSISSIPPI.
AS THE UPPER TROF LIFTS NORTH SATURDAY NIGHT...ANOTHER ONE WILL
MOVE IN BY LATE SUNDAY AFTERNOON INTO MONDAY. THIS WILL BRING
ADDITIONAL RAINFALL TO THE ENTIRE MIDSOUTH AND ONLY AGGRAVATE
ONGOING FLOODING.
MODELS NOW SHOW A COLD FRONT MOVING INTO THE AREA TUESDAY NIGHT
INTO WEDNESDAY WHICH ONLY MAY CONTINUE THE WET PATTERN.
KRM
&&
.AVIATION...
18Z TAFS
MESOSCALE LOW WORKING UP THE DELTA AT 1730Z...FOCUSING HEAVY RAIN
AND INCREASED LIGHTENING ACTIVITY NEAR A STATIONARY BOUNDARY NEAR
MEM. COLDER CLOUD TOPS ON IR IMAGERY CONFIRMED INCREASED LIFT.
CONDITIONS SHOULD IMPROVE AT MEM...WITH RESPECT TO THUNDER AND
VSBY...AFTER 21Z BEHIND THE MESOSCALE LOW. IFR CIGS SHOULD STILL
BE COMMON THEREAFTER...IMMEDIATELY NORTH OF THE SURFACE FRONT
SAGGING SOUTH OF MEM.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BENTON MS-COAHOMA-
DESOTO-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
TN...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CARROLL-CROCKETT-DYER-
FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
MADISON-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Mar 10, 3:48 AM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 348 AM CST THU MAR 10 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 348 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT PERIODS OF HEAVY RAIN ARE LIKELY THROUGH TONIGHT ACROSS ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND MUCH OF WEST TENNESSEE. FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...RIVERS WILL BEGIN TO RISE. PEOPLE LIVING ALONG THE RIVER BASINS IN THE FLOOD WATCH AREA NEED TO STAY TUNED TO THE LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH AT LEAST LATE FRIDAY AFTERNOON ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL..NORTHWEST MISSISSIPPI AND MUCH OF WEST TENNESSEE. HAZARDOUS HEAVY RAIN MAY CONTINUE THROUGH THE WEEKEND. FLASH FLOODING WILL CONTINUE TO BE POSSIBLE. IN ADDITION...THE HEAVY RAIN WILL LEAD TO AN ELEVATED RISK OF FLOODING ALONG RIVER BASINS IN THE FLOOD WATCH. PEOPLE LIVING ALONG THESE RIVERS NEED TO STAY TUNED TO THE LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN AND ANY FLOODING ARE WELCOME. KRM
In the hours before
Local storm report, Mar 10, 7:07 AM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM FLOOD 5 E HERNANDO 34.83N 89.90W
03/10/2016 DESOTO MS EMERGENCY MNGR
HOLLY SPRINGS RD CLOSED DUE TO WATER COVERING ROADWAY. 6
TO 8 INCHES OF WATER COVERING RD. NOT DRIVABLE.
&&
JPMLocal storm report, Mar 10, 7:46 AM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM FLOOD 1 W LAKE CORMORANT 34.90N 90.23W
03/10/2016 DESOTO MS BROADCAST MEDIA
CITIZEN RESUED FROM SUBMERGED CAR ON HWY 61 IN DESOTO
COUNTY
&&
JPMLocal storm report, Mar 10, 8:26 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD FRIENDSHIP 35.91N 89.24W
03/10/2016 CROCKETT TN EMERGENCY MNGR
COUNTY EM REPORTS MORE THAN 10 ROADS CLOSED DUE TO
FLOODING AROUND THE COUNTY
&&
JPMLocal storm report, Mar 10, 9:01 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM FLOOD CRENSHAW 34.50N 90.19W
03/10/2016 PANOLA MS EMERGENCY MNGR
SANDBAGGING ONGOING TO PROTECT 12 HOMES IN THE CRENSHAW
AREA AND ANOTHER 3 HOMES IN THE CURTIS STATION AREA.
&&
JPMLocal storm report, Mar 10, 9:27 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLOOD BEMIS 35.58N 88.83W
03/10/2016 MADISON TN CO-OP OBSERVER
SEVERAL ROADS THROUGHOUT BEMIS COVERED WITH WATER. COOP
OBSERVER REPORTS 5.52 INCH STORM TOTAL RAIN.
&&
JPMLocal storm report, Mar 10, 11:33 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 2 N RED BANKS 34.86N 89.58W
03/10/2016 MARSHALL MS PUBLIC
MOORE ROAD FLOODED NORTH OF RED BANKS. OVER ONE FOOT OF
WATER COVERING THE ROAD.
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:11 PM CST | Flash Flood Warning | MEG | Dunklin | 5 hr |
| Mar 9, 11:26 PM CST | Areal Flood Warning | MEG | Dunklin, Pemiscot | 8 hr |
| Mar 10, 3:40 AM CST | Flood Watch | MEG | Dunklin, Pemiscot | 12 hr |
| Mar 10, 7:08 AM CST | Areal Flood Warning | MEG | Dunklin, Pemiscot | 6 hr |
| Mar 10, 3:24 PM CST | Flash Flood Watch | MEG | Dunklin, Pemiscot | 4 days |
| Mar 9, 11:20 PM CST | Areal Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 8 hr |
| Mar 9, 11:24 PM CST | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 8 hr |
| Mar 10, 6:57 AM CST | Areal Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 6 hr |
| Mar 10, 7:05 AM CST | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 6 hr |
| Mar 10, 10:44 AM CST | Flash Flood Warning | MEG | Phillips | 3 hr |
| Mar 10, 11:13 AM CST | Flash Flood Warning | MEG | Crittenden | 3 hr |
| Mar 10, 1:39 PM CST | Areal Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 6 hr |
| Mar 10, 1:45 PM CST | Areal Flood Warning | MEG | St. Francis | 6 hr |
Nearby
River Flood Warnings in Arkansas, 2016River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.